Show simple item record

dc.contributor.authorZhou, Hong
dc.date2014
dc.date.accessioned2014-04-23T20:35:23Z
dc.date.available2014-04-23T20:35:23Z
dc.date.issued2014
dc.identifier.citationGaussian beam propagation through a metamaterial lens, Universal Journal of Applied Mathematics, 2(4): 184-194, 2014
dc.identifier.urihttp://hdl.handle.net/10945/40938
dc.descriptionUniversal Journal of Applied Mathematics, 2(4): 184-194, 2014en_US
dc.descriptionThe article of record as published may be found at http://dx.doi.org/10.13189/ujam.2014.020404en_US
dc.description.abstractWe study a Gaussian beam propagation through a metamaterial lens by direct numerical simulations using COMSOL. We find that a metamaterial lens can deflect the beam significantly by either adjusting the shape of the lens or increasing the dielectric permittivity of the metamaterials.en_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleGaussian beam propagation through a metamaterial lensen_US
dc.contributor.departmentDepartment of Applied Mathematics
dc.subject.authorGaussian Beamen_US
dc.subject.authorMetamaterial Lensen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record